# SDR SWAA2025102025156

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 53,792 hours, 32,717 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT FIBERGLASS FLOOR PANEL HAS 3 SEPARATE CRACKS MEASURING 6.5'; 3.5 '; AND 5' LONG. REMOVED AND REPLACED FWD CARGO COMPARTMENT AFT FIBERGLASS FLOOR PANEL REF AMM 25-52-10 WITH FABRICATED PANEL REF AMM 25-52-01.
